# SDR DALA2016050603718

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 40,418 hours, 27,977 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Spring
- Condition: Missing
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE TAILCONE RELEASE SYSTEM FUNCTIONAL CHECK, MAINTENANCE FOUND THAT THE TAIL CONE FAILED TO DROP BECAUSE A SINGLE SPRING WAS MISSING FROM A RELEASE CABLE SYSTEM PIN.  THE SPRING WAS INSTALLED AND THE SYSTEM WAS SUCCESSFULLY FUNCTIONALLY CHECKED IAW AMM 53-52-01 720-805.
